# SDR 95FDEA01398

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NR 0234, CORROSION ON FLOOR BEAM IN MAIN CARGO STA 420  RBL 20.  CORROSION REMOVED BEYOND LIMITS.  CUT OUT AREA AND INSTALLED .090 INCH DOUBLERS AND FILLER PER SRM 53-11-8, FIG 8.
